# SDR DALA2015091505664

- Difficulty date: September 14, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 58,108 hours, 41,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1436
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS A .5" LONG CRACK, LATERAL AXIS, AT BS 1436.5.  OTBD END OF CRACK IS 1.25" INBD OF L4R RIVET ROW.  INSTALLED REPAIR IAW SRM 53-01, FIG 4, SHT 4.
